Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 196, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 17, 2016, 9:22 PM CDT for Barton County, Russell County, Kansas. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2016, 9:22 PM CDT (02:22 UTC)
- Expired
- Jun 17, 2016, 10:45 PM CDT
- In force
- 83 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Barton County, KS, Russell County, KS
The radar
The Dodge City radar (KDDC), 135 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2159 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 2161 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
214
WUUS53 KICT 180222
SVRICT
KSC009-167-180345-
/O.NEW.KICT.SV.W.0196.160618T0222Z-160618T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
922 PM CDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BARTON COUNTY IN CENTRAL KANSAS...
SOUTHWESTERN RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 1045 PM CDT
* AT 922 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHAFFER...
MOVING NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREAT BEND...RUSSELL...HOISINGTON...GORHAM...PAWNEE ROCK...
ALBERT...OLMITZ...MILBERGER...GALATIA...SUSANK...
RUSSELL AIRPORT AND GREAT BEND AIRPORT.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 175 AND 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3891 9904 3892 9872 3826 9869 3826 9903
3870 9903 3870 9904
TIME...MOT...LOC 0222Z 234DEG 14KT 3851 9912
HAIL...1.75IN
WIND...60MPH
$$
METZGER4 follow-up statements
813
WWUS53 KICT 180250
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT FRI JUN 17 2016
KSC009-167-180345-
/O.CON.KICT.SV.W.0196.000000T0000Z-160618T0345Z/
BARTON KS-RUSSELL KS-
950 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN BARTON AND SOUTHWESTERN RUSSELL COUNTIES...
AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OTIS...AND IS
NEARLY STATIONARY. THIS CLUSTER OF THUNDERSTORMS IS SLOWLY MOVING
EAST INTO BARTON AND RUSSELL COUNTIES. HIGH WINDS, HAIL AND VERY
HEAVY RAIN IS LIKELY WITH THESE STORMS.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREAT BEND...RUSSELL...HOISINGTON...GORHAM...PAWNEE ROCK...ALBERT...
OLMITZ...MILBERGER...GALATIA...SUSANK...
RUSSELL AIRPORT AND GREAT BEND AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3891 9904 3892 9872 3826 9869 3826 9903
3870 9903 3870 9904
TIME...MOT...LOC 0246Z 234DEG 14KT 3856 9903
HAIL...1.75IN
WIND...60MPH
$$
METZGER695
WWUS53 KICT 180309
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1009 PM CDT FRI JUN 17 2016
KSC167-180317-
/O.CAN.KICT.SV.W.0196.000000T0000Z-160618T0345Z/
RUSSELL KS-
1009 PM CDT FRI JUN 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RUSSELL COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
MOVED OUT OF THE AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3870 9903 3869 9871 3826 9869 3826 9903
TIME...MOT...LOC 0307Z 255DEG 16KT 3850 9898
$$
KSC009-180345-
/O.CON.KICT.SV.W.0196.000000T0000Z-160618T0345Z/
BARTON KS-
1009 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN BARTON COUNTY...
AT 1007 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OLMITZ AND
IS MOVING EAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...PAWNEE ROCK...ALBERT...OLMITZ...GALATIA...
SUSANK AND GREAT BEND AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3870 9903 3869 9871 3826 9869 3826 9903
TIME...MOT...LOC 0307Z 255DEG 16KT 3850 9898
HAIL...1.75IN
WIND...60MPH
$$
METZGER977 WWUS53 KICT 180326 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1026 PM CDT FRI JUN 17 2016 KSC009-180345- /O.CON.KICT.SV.W.0196.000000T0000Z-160618T0345Z/ BARTON KS- 1026 PM CDT FRI JUN 17 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR WESTERN BARTON COUNTY... AT 1025 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUCAS...OR 11 MILES NORTH OF WILSON...AND IS NEARLY STATIONARY. HAZARD...60 MPH WIND GUSTS, PENNY SIZED HAIL AND VERY HEAVY RAINFALL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... GREAT BEND...HOISINGTON...PAWNEE ROCK...ALBERT...OLMITZ...GALATIA... SUSANK AND GREAT BEND AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3870 9903 3869 9871 3826 9869 3826 9903 TIME...MOT...LOC 0325Z 234DEG 14KT 3898 9853 HAIL...0.75IN WIND...60MPH $$ METZGER
236
WWUS53 KICT 180339
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1039 PM CDT FRI JUN 17 2016
KSC009-180348-
/O.EXP.KICT.SV.W.0196.000000T0000Z-160618T0345Z/
BARTON KS-
1039 PM CDT FRI JUN 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BARTON COUNTY WILL
EXPIRE AT 1045 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3870 9903 3869 9871 3826 9869 3826 9903
TIME...MOT...LOC 0337Z 234DEG 14KT 3898 9853
$$
METZGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:32 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 17, 6:32 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Wichita KS 632 PM CDT FRI JUN 17 2016 .SHORT TERM...(This evening through Monday night) Issued at 255 PM CDT Fri Jun 17 2016 Isolated storms are anticipated late this afternoon/evening within another moist/uncapped pbl. H925-H85 morning map analysis suggested that limited mixing of the afternoon dewpoint will occur leading to higher mlcapes as well as higher heat indices across central KS and a heat advisory was issued for Barton and Russell counties. Other storms developing over northwest KS ahead of a subtle wave lifting over the Rockies may propagate toward central/south central KS this evening and tonight....but slow storm motions may keep much of the activity west of the area. Any storm that can propagate into the area cold become severe and maintained a mention in the hazardous weather outlook. H85 ridging over the Ohio Valley area should allow drier air to advect over the Central Plains states through the weekend while H7 temperatures are progged to rise resulting in an increasing cap strength and decreasing chances for precipitation. The good news is that afternoon humidities will drop keeping heat indices a bit lower. Monday...A shortwave trough moving over Manitoba/Ontario will drive a cold front south over the Northern/Central Plains states late Mon. The GFS has trended toward the ECMWF slowing the frontal surge on Monday keeping it stalled near I-80. .LONG TERM...(Tuesday through Friday) Issued at 255 PM CDT Fri Jun 17 2016 A diffuse front may arrive Tuesday bringing increasing chances for showers and storms. The next challenge will be how fast the mid/upper ridge builds back over the Central Conus. The GFS keeps the ridge southwest of the area allowing a NW flow regime to impact the region while the ECMWF is much faster building the ridge back over the area. Maintained low pops in the Tue-Wed periods while trending warmer and dry toward the end of the week. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 626 PM CDT Fri Jun 17 2016 Numerous thunderstorms continue to develop over Northwest Kansas southeast towards Central Kansas. Some of this activity will spread into Central Kansas tonight. We could see some light fog again over Southeast Kansas around daybreak. Otherwise expecting easterly winds and VFR conditions to prevail for all TAF sites there after on Saturday. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 74 96 72 97 / 20 10 0 0 Hutchinson 72 97 70 98 / 20 10 10 0 Newton 73 96 69 97 / 20 10 0 0 ElDorado 73 95 69 96 / 20 10 0 0 Winfield-KWLD 72 95 71 95 / 20 10 0 0 Russell 71 98 71 100 / 40 10 10 0 Great Bend 71 98 71 99 / 40 10 10 0 Salina 71 96 70 99 / 20 10 10 0 McPherson 72 96 70 98 / 20 10 10 0 Coffeyville 74 93 69 94 / 20 10 0 0 Chanute 72 93 68 95 / 20 10 0 0 Iola 72 92 68 95 / 20 10 0 0 Parsons-KPPF 73 93 70 95 / 20 10 0 0 && .ICT Watches/Warnings/Advisories... Excessive Heat Warning until 9 PM CDT this evening for KSZ033- 048>053-067>072-082-083-091>096-098>100. Heat Advisory until 9 PM CDT this evening for KSZ032-047. && SHORT TERM...MWM LONG TERM...MWM AVIATION...CDJ
Hazardous weather outlook, Jun 17, 8:17 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 817 PM CDT FRI JUN 17 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-190130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 817 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL IMPACT PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH WINDS TO 65 MPH AND QUARTER SIZED HAIL. HEAVY RAINFALL IS LIKELY AND COULD CAUSE SOME FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTERNOON HEAT INDICES WILL REMAIN NEAR THE CENTURY MARK ACROSS THE AREA OVER THE WEEKEND. A COLD FRONT WILL APPROACH CENTRAL KANSAS ON TUESDAY BRINGING INCREASING CHANCES FOR STORMS. SOME STRONG OR SEVERE STORMS ARE POSSIBLE ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jun 17, 8:08 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 808 PM CDT FRI JUN 17 2016 KSZ032-180130- RUSSELL KS- 808 PM CDT FRI JUN 17 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... RUSSELL COUNTY IN CENTRAL KANSAS... * UNTIL 830 PM CDT * AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER EMMERAM...AND IS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RUSSELL...GORHAM...LURAY...MILBERGER...BUNKER HILL...PARADISE... WALDO AND RUSSELL AIRPORT. LAT...LON 3913 9904 3913 9866 3871 9868 3871 9904 TIME...MOT...LOC 0106Z 239DEG 51KT 3897 9908 METZGER
Special weather statement, Jun 17, 8:41 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 841 PM CDT FRI JUN 17 2016 KSZ032-180245- RUSSELL KS- 841 PM CDT FRI JUN 17 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... RUSSELL COUNTY IN CENTRAL KANSAS... * UNTIL 945 PM CDT * AT 838 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR EMMERAM AND IS NEARLY STATIONARY. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RUSSELL...GORHAM...LURAY...MILBERGER...BUNKER HILL...PARADISE... WALDO...RUSSELL AIRPORT AND WILSON LAKE. LAT...LON 3913 9903 3913 9863 3870 9862 3870 9904 TIME...MOT...LOC 0138Z 252DEG 10KT 3896 9905 METZGER
Special weather statement, Jun 17, 9:07 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 907 PM CDT FRI JUN 17 2016 KSZ047-180300- BARTON KS- 907 PM CDT FRI JUN 17 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN BARTON COUNTY IN CENTRAL KANSAS... * UNTIL 1000 PM CDT * AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER TIMKEN...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... GREAT BEND...HOISINGTON...PAWNEE ROCK...ALBERT...OLMITZ... GALATIA...SUSANK AND GREAT BEND AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3870 9903 3870 9875 3826 9877 3826 9903 TIME...MOT...LOC 0205Z 237DEG 16KT 3850 9914 CARUSO
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:08 PM CDT | Special Weather Statement | ICT | Russell | 22 min |
| Jun 17, 8:41 PM CDT | Special Weather Statement | ICT | Russell | 64 min |
| Jun 17, 9:07 PM CDT | Special Weather Statement | ICT | Barton | 53 min |
| Jun 17, 10:22 PM CDT | Special Weather Statement | ICT | Lincoln, Russell | 83 min |
| Jun 17, 10:41 PM CDT | Special Weather Statement | ICT | Barton | 34 min |
| Jun 17, 11:10 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 95 min |
| Jun 17, 11:49 PM CDT | Special Weather Statement | ICT | Reno | 86 min |
| Jun 17, 11:59 PM CDT | Special Weather Statement | ICT | Harvey, McPherson | 61 min |
| Jun 18, 12:37 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 53 min |
| Jun 18, 1:22 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Harper, Harvey, Kingman, Sedgwick and 1 more | 53 min |
| Jun 18, 3:31 PM CDT | Special Weather Statement | ICT | McPherson | 44 min |
| Jun 18, 3:52 PM CDT | Special Weather Statement | ICT | Sedgwick | 53 min |
| Jun 18, 3:58 PM CDT | Areal Flood Warning | ICT | McPherson | 6 hr |
| Jun 18, 4:16 PM CDT | Areal Flood Warning | ICT | Butler, Cowley, Harper, Harvey, Kingman, Reno and 2 more | 6 hr |
| Jun 18, 4:28 PM CDT | Special Weather Statement | ICT | Sumner | 47 min |
| Jun 18, 4:31 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 44 min |
| Jun 18, 4:43 PM CDT | Special Weather Statement | ICT | Ellsworth, McPherson, Rice, Saline | 47 min |
| Jun 18, 4:53 PM CDT | Special Weather Statement | ICT | Sedgwick | 52 min |
| Jun 18, 5:11 PM CDT | Special Weather Statement | ICT | Reno | 49 min |
| Jun 18, 5:19 PM CDT | Special Weather Statement | ICT | Cowley, Sumner | 41 min |
| Jun 18, 5:47 PM CDT | Special Weather Statement | ICT | Sedgwick | 43 min |
| Jun 18, 5:51 PM CDT | Special Weather Statement | ICT | Lincoln | 39 min |
| Jun 18, 5:55 PM CDT | Special Weather Statement | ICT | Harvey, McPherson, Reno | 50 min |
| Jun 18, 6:04 PM CDT | Special Weather Statement | ICT | Cowley, Sumner | 41 min |
| Jun 18, 6:26 PM CDT | Special Weather Statement | ICT | Butler, Sedgwick | 49 min |
| Jun 18, 6:45 PM CDT | Special Weather Statement | ICT | McPherson | 45 min |
| Jun 18, 6:47 PM CDT | Special Weather Statement | ICT | Cowley, Sumner | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.